# SDR UPS03441255

- Difficulty date: September 12, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BELOW FLOOR BILGE AREA STRINGER FOUND CORROSION CRACKED AT STA 2020 STRG 46R.   CORROSION CRACKED STRINGER TRIMMED OFF IAW SRM 51-10-01 AND PERFORMED STRINGER REPAIRED IAW SRM 53-10-03 FIG 1 AT BTN STA 1980 AND STA 2030 AN AREA PAINT TOUCHED UP IAW MM 51-24-11.
